- -

The topological structure of (homogeneous) spaces and groups with countable cs∗-character

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

The topological structure of (homogeneous) spaces and groups with countable cs∗-character

Mostrar el registro completo del ítem

Banak, T.; Zdomskyi, L. (2004). The topological structure of (homogeneous) spaces and groups with countable cs∗-character. Applied General Topology. 5(1):25-48. doi:10.4995/agt.2004.1993.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82544

Ficheros en el ítem

Metadatos del ítem

Título: The topological structure of (homogeneous) spaces and groups with countable cs∗-character
Autor:
Fecha difusión:
Resumen:
[EN] In this paper we introduce and study three new cardinal topological invariants called the cs∗-, cs-, and sb-characters. The class of topological spaces with countable cs∗-character is closed under many topological ...[+]
Palabras clave: sb-network , cs-network , cs∗-network , Sequential topological group , kω-group , Topologically homogeneous space , Small cardinal , Cardinal invariant
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2004.1993
Editorial:
Universitat Politècnica de València
Versión del editor: https://polipapers.upv.es/index.php/AGT/article/view/1993
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem